# SDR AALA201711099012

- Difficulty date: November 7, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 7,554 hours, 2,848 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER EMERGENCY OPERATION CYLINDER PRESSURE LOW.  SERVICED CYLINDER AMM 52-10-00.
